Drugs-Forum  
Home Wiki Studies Forum Groups Blog Video Images News
Go Back   Drugs Forum > DRUG-FORUMS > Amphetamine > Methamphetamine
Mark Forums Read
Register Tags

Notices

 
Thread Tools
  #1  
Old 14-09-2010, 06:22
gettup gettup is offline
Newbie
 
Join Date: 14-09-2010
45 y/o Female from United States
Posts: 10
gettup should review received reputation comments.
Points: 53, Level: 1 Points: 53, Level: 1 Points: 53, Level: 1
Activity: 1.5% Activity: 1.5% Activity: 1.5%
Does the "Faces of Meth" effect go away after discontinued use ?

One asks... Does that whole Faces of Meth thing that shows a persons physical facial features drastically change from averagely attractive to a gaunt, sunken-in skelator like appearance where the persons face has aged rapidly over a short period of time subside after discontinued use of meth? or is the ex-user's face permanently affected by this look?

* Swim wasn't a heavy user, although used on a long-term, regular basis.
3-4 yrs. using once or twice a day via snort, then for the last 6 months of use
was smoking it. But swim is a lightweight and gets a tweeky strung-out feeling
which makes her feel weird, but liked the initial pick me up. So equivalent
to 1 line and 3 hits off pipe a day's worth for the past 3-4 years.

* Swim was NOT a picker, and never ever picked at the skin or did anything
to mess with the face or skin. Swim regularly washes face and brushes teeth and
practices good hygiene, but has noticed in the last few weeks leading up to
quitting, he face became tired looking, with eyes looking sunken in and puffy, skin
texture looks shiny even after washing and powdering. Just lacks that luster that
it used to have. Swim noticed this the most after staying awake all night or 2 nights
and was usually exhausted and was attributing the Faces of Meth look to not
getting any sleep. But Swim has stopped all use a week ago, and face doesn't
to be going back to it's normal appearance. Is swim stuck with this old haggard
look, or as the body detoxes and secretes all the toxins from the body, gain back
a more healthy facial appearance?

hope someone can answer that actually knows and not just giving their opinion.other swimmers face/skin do this and then go away after quitting?

Thanks for your responses. I appreciate them very much!
has any
  #2  
Old 14-09-2010, 07:40
missparkles missparkles is offline
Platinum Member & Advisor
 
Join Date: 02-06-2009
Female from United Kingdom
Posts: 5,642
missparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond repute
Points: 15,417, Level: 18 Points: 15,417, Level: 18 Points: 15,417, Level: 18
Activity: 7.8% Activity: 7.8% Activity: 7.8%
Re: Does the "Faces of Meth" effect go away after discontinued use ?

I think you'll find that it is reversible. Just one of the many reasons, what you eat, or rather, what you don't eat when you're using meth. Lack of vitamins and nutrients can give your skin a strange colour and texture. Plus, lack of food can make your face (your whole body) thinner. It takes longer than a week to gain some weight in these areas. But give it a month, and I think you'll see a huge change. Try not to worry ok? Well done for quitting, it couldn't have been easy.

Sparkles

Post Quality Evaluations:
very informative, thank you! it's been 2 yrs and looking normal again!
  #3  
Old 14-09-2010, 07:57
sasafrass sasafrass is offline
Silver Member
 
Join Date: 03-06-2009
Male from United States
Posts: 148
sasafrass is a decent psychonaut.
Points: 72, Level: 1 Points: 72, Level: 1 Points: 72, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: Does the "Faces of Meth" effect go away after discontinued use ?

Hey, congrads on the detox. If down the road required, reward yourself with botox.
  #4  
Old 14-09-2010, 18:08
RubyHollywood RubyHollywood is offline
Silver Member
 
Join Date: 03-05-2010
Female from United States
Posts: 157
RubyHollywood is an unknown quantity at this point
Points: 141, Level: 1 Points: 141, Level: 1 Points: 141, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: Does the "Faces of Meth" effect go away after discontinued use ?

SWIM used to do crystal on an ongoing basis for about 2-3 yrs. Usually 2 lines a day 4-6 days/wk depending (sometimes as much as 4-6 lines if it was weak or a crazy buzy day).
Through that whole time SWIM never got the "face of Meth." However, SWIM did make sure to drink 2-3 liters of water DAILY. When SWIM would snack, since a meal was near impossible, she'd snack om protein &/or veggies or fruit. When SWIM stopped with the Crystal on a regular basis she was a bit tired looking but within 2 days or so she was looking right back to her normal self.
Just make sure you HYDRATE as much as possible. Lay off anything fried or processed & drink Milk Thistle tea everyday. It really helps the liver detox. HTH
  #5  
Old 16-09-2010, 01:02
PSI Rockin PSI Rockin is offline
Newbie
 
Join Date: 01-08-2010
22 y/o Male from Canada
Posts: 8
PSI Rockin should review received reputation comments.
Points: 28, Level: 1 Points: 28, Level: 1 Points: 28, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: Does the "Faces of Meth" effect go away after discontinued use ?

The "faces of meth" aren't a direct side effect of the drug.

The reason people get messed up is because normally when someone becomes homeless and addicted to a drug, they tend to neglect proper hygiene.
  #6  
Old 16-09-2010, 05:14
RubyHollywood RubyHollywood is offline
Silver Member
 
Join Date: 03-05-2010
Female from United States
Posts: 157
RubyHollywood is an unknown quantity at this point
Points: 141, Level: 1 Points: 141, Level: 1 Points: 141, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: Does the "Faces of Meth" effect go away after discontinued use ?

Not all drug users are homeless or addicted. The main reason why tweakers usually get the "face of Meth" is due to yes the drug itself & also due to their lack of hygeine. SWIM has known some bigtime tweakers who took very good care of themselves & they looked fine the first 5yrs or so. But as they got older & kept up with their habbit they eventually did get that "face of Meth" no matter how well they took care of themselves.
  #7  
Old 19-10-2012, 13:43
gettup gettup is offline
Newbie
 
Join Date: 14-09-2010
45 y/o Female from United States
Posts: 10
gettup should review received reputation comments.
Points: 53, Level: 1 Points: 53, Level: 1 Points: 53, Level: 1
Activity: 1.5% Activity: 1.5% Activity: 1.5%
Re: Does the "Faces of Meth" effect go away after discontinued use ?

Quote:
Originally Posted by RubyHollywood View Post
SWIM used to do crystal on an ongoing basis for about 2-3 yrs. Usually 2 lines a day 4-6 days/wk depending (sometimes as much as 4-6 lines if it was weak or a crazy buzy day).
Through that whole time SWIM never got the "face of Meth." However, SWIM did make sure to drink 2-3 liters of water DAILY. When SWIM would snack, since a meal was near impossible, she'd snack om protein &/or veggies or fruit. When SWIM stopped with the Crystal on a regular basis she was a bit tired looking but within 2 days or so she was looking right back to her normal self.
Just make sure you HYDRATE as much as possible. Lay off anything fried or processed & drink Milk Thistle tea everyday. It really helps the liver detox. HTH
Thank you!! It's been two years and swim looks normal again! Swim doesn't use on a regular basis anymore. Swim just dabbles sometimes but not often because swim values her appearance, especially her teeth and feels much better too! thanks for your advice, swim appreciates it

gettup added 2 Minutes and 8 Seconds later...

Quote:
Originally Posted by RubyHollywood View Post
Not all drug users are homeless or addicted. The main reason why tweakers usually get the "face of Meth" is due to yes the drug itself & also due to their lack of hygeine. SWIM has known some bigtime tweakers who took very good care of themselves & they looked fine the first 5yrs or so. But as they got older & kept up with their habbit they eventually did get that "face of Meth" no matter how well they took care of themselves.
Yes, swim totally agrees. At some point, age will kick in and using will only contribute to and accelerate that process. Thanks for your opinion

Post Quality Evaluations:
Thanks for following up with an update!

Last edited by gettup; 19-10-2012 at 13:43. Reason: Automerged Doublepost

Share this on:

Tags
addict, addicts, amphetamines, crystal, crystal meth, drug, drugs-forum, face perception, meth, meth use, meth user, methamphetamine

Thread Tools


» New Threads
Rand Paul Files Asset Forfeiture...
Last post by Rob Cypher
4 Replies, 91 Views
Dexedrine, anti-anxiety and...
Last post by Giapsufsu
2 Replies, 108 Views
Do you think I'm going to have a...
Last post by Giapsufsu
1 Replies, 69 Views
Havent slept in 50 or so hours,...
Last post by Giapsufsu
1 Replies, 33 Views
FAB-144/ FAB144 Drug Info
Last post by Soulfake
2 Replies, 1,803 Views
advice, pain management pricks...
Last post by Safira
2 Replies, 71 Views
Lsd ultimate aim?
Last post by RealMartinKeller
1 Replies, 62 Views
Took 300mg DPH (1st time), and......
Last post by Tulio_Hermil
5 Replies, 156 Views
Heroin; I really need some...
Last post by Window Ninja
208 Replies, 10,742 Views
researching item #2 on my list...
Last post by Tulio_Hermil
2 Replies, 76 Views
» New Wiki Articles
GHB
NET

Sitelinks: Information:

All times are GMT +1. The time now is 12:11.


Copyright: SIN Foundation 2003 - 2014, All rights reserved